# SDR 4DPA2023080400002

- Difficulty date: August 4, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 42,862 hours, 33,038 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED STRONG ELECTRICAL ODOR FROM THE COCKPIT AFTER TAKE OFF. SEEMED TO GO AWAY AFTER 1 MINUTE POSSIBLE LIGHT SMOKE NEAR OUR FEET. TURNED BACK TO AIRPORT BJC AND LANDED. CORR ACTION MX- GAINED ACCESS TO AIRCRAFT. POWERED ON ALL ELECTRICAL SYSTEMS WITH GPU. WHILE SYSTEMS RUNNING INSPECTED UNDER THE COCKPIT FLOOR AND THE UNDERFLOOR ELECTRICAL BAY. WHILE IN THE ELECTRICAL BAY FOUND MULTIPLE DUST BUNNY'S INSIDE  #2 DU COOLING FAN AND, IN THE LH DTC LRU. CLEANED CLOGGED COOLING FANS. INSPECTED FOR ANY FOWL ODER OR BURNING. NO FAULTS FOUND GAINED ACCESS TO THE BATTERY COMPARTMENT. INSPECTED FOR ANY FOWL ODER OR BURNING. NO FAULTS FOUND GAINED ACCESS TO THE PACK 1 AND PACK 2 DUCTING AFT OF REAR BULKHEAD. INSPECTED FOR ANY FOWL ODER OR BURNING. NO FAULTS FOUND POWERED UP APU, ENGAGED PACK 1 AND PACK 2. RAN FOR 30 MIN. INSPECTED FOR ANY FOWL ODER OR BURNING. NO FAULTS FOUND POWERED UP ENG 1 AND ENG 2 ENGAGED PACK 1 AND PACK 2. LET ENGINE RUN FOR 10 MIN. INSPECTED FOR ANY FOWL ODER OR BURNING. NO FAULTS FOUND.
